MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT385
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported that an rt385 adult ventilator circuit dual heated with evaqua technology was found cracked prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt385 adult dual heated evaqua2 breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our evaluation is therefore based on the information and photographs provided by the healthcare facility, and our knowledge of the product.Results: review of the provided photographs confirmed presence a cut-like damage on the expiraotry tube.Conclusion: without the return of the subject device, we are unable to confirm the cause of the reported damage.However, the damage might have occurred while opening the packaging.All rt385 adult dual heated evaqua2 breathing circuits are visually inspected, as well as pressure and flow tested during production, and those that fail the test are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt385 adult dual heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Check all connections are tight before use.Do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.Ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21351853
Report Number9611451-2025-00126
Device Sequence Number7835879
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2102829431(11)231012(17)281012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2102829431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/23/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown